# SDR ASAA2013030194038

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,646 hours, 7,388 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW OVERHEAT, RAN QRH PROCEDURE AND OVERHEAT LIGHT ILLUMINATED AGAIN. TURNED OFF SWITCH REMAINDER OF FLIGHT.  PERFORMED BITE CHECK OF WINDOW HEAT CONTROL UNIT, NO FAULT FOUND.  PERFORMED OPS TEST IAW AMM 30-41-TASK 801, GROUND VERIFICATION CHECK GOOD.  NO HISTORY PAST 30 DAYS, ACFT OK FOR SERVICE.
